MAUDE Adverse Event Report: MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4330
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The handle detached during use on a patient.No patient injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The investigation identified that adhesive had not been applied to the unit.The complaint could be confirmed.The root cause can be attributed to improper method used during assembly a search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
BASIXCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b edificio 2
tijuana, 22630 ,
MX  22630,
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84905
8012084225
MDR Report Key25176243
Report Number3011642792-2026-00080
Device Sequence Number21488735
Product Code PTM
UDI-Device Identifier00884450638323
UDI-Public00884450638323
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown